# SDR MALA975521

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXIT SIGNS WERE FOUND INOPERABLE ON SIDE WALL.  MAINTENANCE RE-LAMPED.  OPS CHECK GOOD. (X)
